# SDR JJBA20150216003

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 32,079 hours, 34,918 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Test Switch
- Condition: Out Of Alignment
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TEST.  FOUND TEST BUTTON OUT OF ALIGNMENT, REALIGNED BUTTON.
